Alert archive / New Mexico / Tornado Warnings in 2017
Tornado Warning 27, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Aug 9, 2017, 3:38 PM MDT for San Miguel County, New Mexico. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2017, 3:38 PM MDT (21:38 UTC)
- Expired
- Aug 9, 2017, 4:15 PM MDT
- In force
- 37 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County San Miguel County, NM
The radar
The Albuquerque radar (KABX), 161 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 3:45 PM MDT | HAIL 1.75 | 4 Se Las Vegas, NM | CALL FROM LAS VEGAS STATE FORESTRY OFFICE. |
| Aug 9, 3:45 PM MDT | HAIL 1.75 | 4 Se Las Vegas, NM | |
| Aug 9, 3:50 PM MDT | HAIL 1.75 | Las Vegas, NM | |
| Aug 9, 3:50 PM MDT | HAIL 2.75 | Las Vegas, NM | REPORT FROM NEW MEXICO HIGHLANDS UNIVERSITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1706 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
328
WFUS55 KABQ 092138
TORABQ
NMC047-092215-
/O.NEW.KABQ.TO.W.0027.170809T2138Z-170809T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
338 PM MDT WED AUG 9 2017
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
Northwestern San Miguel County in northeastern New Mexico...
* Until 415 PM MDT.
* At 337 PM MDT, a severe thunderstorm capable of producing a tornado
was located over Las Vegas, moving east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will impact Las Vegas and then move
into mainly rural areas of northwestern San Miguel County.
This includes Interstate 25 between Mile Markers 340 and 355.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3554 10533 3571 10528 3567 10480 3541 10487
TIME...MOT...LOC 2137Z 287DEG 20KT 3560 10521
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
54What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Aug 9, 3:03 PM MDT, 35 minutes earlier.
Area forecast discussion, Aug 9, 3:03 PM MDT, 35 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 303 PM MDT Wed Aug 9 2017 .SYNOPSIS... Active weather into next week, with the most unsettled period Friday through the weekend. Upper high near the NM/TX/Mexico will drift southeast Thursday and Friday before building back west over the weekend into early next week. Models then diverge on where the highs goes after that. With the high to our east late this week there will be a sharp increase in moisture coming into the state. A back door cold front will also help deliver low level moisture to the east, making for an active period of storms, heavy rain and possible flash flooding, focused on the Friday through Sunday time period. && .DISCUSSION... Showers and thunderstorms firing over the southwest and central mountains into the northeast this afternoon, with these areas the primary focus through this evening. The northeast could see isolated severe weather and heavy rain. Most of the rain will diminish or end during the night, except it may continue in the northeast well into the overnight hours. The high aloft will drift southeast Thursday and Friday and open up the deeper monsoon moisture over Mexico to surge north into NM. There will be a noticeable uptick in showers and storms over the west Thursday and central areas Friday. The east will remain active as a back door cold front drops south Thursday night into Friday. Not only will Friday be very active, but the weekend as well. The upper high will begin to drift west again over the weekend and be centered over northern Mexico. Flow aloft though will be weak, with moisture having nowhere to go, so it will get recycled Saturday and Sunday. Widespread convection, heavy rain and isolated flash flooding are expected. The GFS continues to shift the high to the west early next week, while the ECMWF splits the high in two with one center over Sonora and another over south TX. The Canadian has one high center over TX. Not surprisingly, the GFS is the drier of the three models. Will take a blend of the models and keep the weather moderately active for Monday and Tuesday. CHJ && .FIRE WEATHER... A tale of two halves continues with a moist/increasingly unstable air mass east of the Rio Grande, while drier and more stable conditions predominate across the west. For the second convective day, surface dew point temperatures have begun to mix out into the 30s across the far west resulting in min RH values in the teens as of early afternoon. Focus for thunderstorms and wetting rain will remain across the east, especially the northeast, through tonight where strong to severe storms can be expected beneath a moderately strong west-northwest flow aloft. Elsewhere, outside an isolated storm east of the Divide to the central mountain chain, quiet weather will persist. Going into Thursday, upper level high pressure currently centered near El Paso/Las Cruces will gradually shift eastward setting up just northeast of the Big Bend region later Friday. The upper high will remain more or less anchored over west-central TX through the weekend. As a result, Thursday PM looks to be a bit more active across central/western areas as compared to the past two days but still a bit below expectations for early August. The more important player in the near-term will be another backdoor cold front that should push into northeast areas late Thursday night slowly pressing south and west early Friday. The boundary will be aided or reinforced by convective outflow/rain-cooled air, and will likely push farther south and west than what current models show, but either way it will provide a significant boost to storm coverage by Friday and lingering into Saturday. At the same time, moisture pooling just to our south will slowly get pulled northward in the developing southerly flow around the west side of the upper high. Lower than usual confidence in extended period of forecast for . Sunday and beyond. The GFS/ECMWF show the next upper trough nearing the West Coast late Sunday into early Monday, while another sharp trough carves out over the nation's mid-section. This will reorient the large-scale ridge axis and possibly force the main centroid to build/redevelop westward per the GFS. However, the ECMWF is considerably wetter Tue/Wed, and keeps the main centroid farther east, while the 12Z GFS continues it previous drying trend. KJ && .AVIATION... 18Z TAF CYCLE Patchy, marginal MVFR cigs to linger across portions of east-central and northeast NM through 19Z. Otherwise, diurnal destabilization process underway but overall today's crop of SHRA/TSRA will fall below/well-below expectations for early August with predominately storm free skies for all but the east and areas over/near the southern high terrain where isolated to scattered convection expected after 20Z. Most vigorous TSRA to include isolated severe storms will focus mostly over northeastern NM again later this afternoon into the evening. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 61 93 64 87 / 0 5 10 20 Dulce........................... 51 84 54 78 / 5 10 20 40 Cuba............................ 56 85 59 80 / 5 10 30 50 Gallup.......................... 54 89 59 83 / 0 20 10 40 El Morro........................ 52 83 56 78 / 5 30 30 50 Grants.......................... 55 88 58 84 / 5 20 20 50 Quemado......................... 56 84 58 80 / 5 40 50 50 Glenwood........................ 64 91 65 88 / 20 30 40 30 Chama........................... 50 80 51 74 / 5 20 10 50 Los Alamos...................... 59 84 60 79 / 5 20 20 50 Pecos........................... 56 84 58 78 / 20 20 30 50 Cerro/Questa.................... 52 79 53 73 / 20 20 20 50 Red River....................... 45 70 46 64 / 20 30 20 60 Angel Fire...................... 46 76 48 69 / 20 30 30 60 Taos............................ 52 83 55 78 / 10 20 20 50 Mora............................ 53 80 55 73 / 20 30 30 50 Espanola........................ 62 90 63 85 / 5 10 10 40 Santa Fe........................ 59 84 60 80 / 10 10 20 40 Santa Fe Airport................ 60 89 61 85 / 5 10 10 30 Albuquerque Foothills........... 65 90 65 87 / 5 5 30 30 Albuquerque Heights............. 68 92 67 89 / 5 5 20 20 Albuquerque Valley.............. 67 94 67 91 / 5 5 20 20 Albuquerque West Mesa........... 67 94 67 91 / 5 5 20 30 Los Lunas....................... 66 96 65 93 / 5 5 20 20 Rio Rancho...................... 66 93 67 90 / 5 5 20 30 Socorro......................... 68 93 67 91 / 10 10 30 20 Sandia Park/Cedar Crest......... 58 90 59 85 / 5 10 30 40 Tijeras......................... 61 90 62 87 / 5 10 30 40 Moriarty/Estancia............... 58 89 59 87 / 5 10 30 40 Clines Corners.................. 57 86 58 81 / 10 20 20 50 Gran Quivira.................... 61 87 61 84 / 5 20 30 20 Carrizozo....................... 63 88 63 87 / 10 30 20 30 Ruidoso......................... 58 81 58 80 / 20 50 20 50 Capulin......................... 56 81 56 72 / 50 30 40 40 Raton........................... 56 85 56 76 / 40 20 30 40 Springer........................ 58 86 58 77 / 30 20 30 40 Las Vegas....................... 55 84 56 77 / 20 20 30 50 Clayton......................... 62 84 61 78 / 50 20 40 40 Roy............................. 59 84 60 77 / 30 20 30 40 Conchas......................... 65 92 66 87 / 20 20 30 20 Santa Rosa...................... 63 91 64 87 / 10 20 20 20 Tucumcari....................... 67 96 68 90 / 20 20 20 20 Clovis.......................... 65 91 66 88 / 10 10 10 20 Portales........................ 67 90 67 88 / 10 10 10 10 Fort Sumner..................... 67 91 67 87 / 10 10 10 20 Roswell......................... 69 96 69 95 / 5 5 5 10 Picacho......................... 63 88 63 87 / 20 20 10 20 Elk............................. 60 83 61 83 / 20 30 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 40
Hazardous weather outlook, Aug 9, 3:13 AM MDT, 12 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 313 AM MDT Wed Aug 9 2017 NMZ501>540-101100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 313 AM MDT Wed Aug 9 2017 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a marginal risk for severe thunderstorms over the northeast plains, including Colfax and Union counties. Storms will be capable of producing large hail, strong downburst winds, frequent lightning, and locally heavy rainfall. There is a slight risk for flash flooding over eastern New Mexico where locally heavy rainfall is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a marginal risk for severe thunderstorms over the far northeast plains Thursday. Storms will be capable of producing large hail, strong downburst winds, frequent lightning, and flash flooding. A more significant moisture surge will produce a large coverage of storms over NM Friday and through the weekend. This pattern will enhance the possibility for locally heavy rainfall and the risk for flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 24
In the hours before
Special weather statement, Aug 9, 1:51 PM MDT, 1 hour 47 minutes before
Special Weather Statement National Weather Service Albuquerque NM 151 PM MDT WED AUG 9 2017 NMZ539-092030- Eastern Lincoln County- 151 PM MDT WED AUG 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN COUNTY UNTIL 230 PM MDT... At 150 PM MDT, Doppler radar was tracking a strong thunderstorm 17 miles southeast of Corona, moving southeast at 15 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of northeastern Lincoln County. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3409 10544 3426 10535 3418 10503 3394 10517 TIME...MOT...LOC 1950Z 294DEG 12KT 3415 10532 54
Local storm report, Aug 9, 2:39 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
239 PM MDT WED AUG 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 15 ESE CORONA 34.17N 105.35W
08/09/2017 M0.88 INCH LINCOLN NM TRAINED SPOTTER
MARBLE TO NICKEL SIZE HAIL FOR 5 MINUTES. GROUND WHITE.
&&
EVENT NUMBER ABQ1702146
CHJSpecial weather statement, Aug 9, 2:50 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
250 PM MDT WED AUG 9 2017
NMZ530-092115-
Union County-
250 PM MDT WED AUG 9 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL
315 PM MDT...
At 249 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Grenville, or 20 miles southeast of Des Moines,
moving southeast at 35 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Funnel clouds have been observed with this storm.
Locations impacted include...
Clayton, Sedan and Mount Dora.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3608 10311 3644 10378 3660 10368 3642 10304
3620 10304
TIME...MOT...LOC 2049Z 298DEG 29KT 3649 10367
54Special weather statement, Aug 9, 2:55 PM MDT, 43 minutes before
Special Weather Statement National Weather Service Albuquerque NM 255 PM MDT WED AUG 9 2017 NMZ512-513-516-092200- Upper Rio Grande Valley-West Slopes Sangre de Cristo Mountains-Northern Sangre de Cristos above 9500 feet/Red River- 255 PM MDT WED AUG 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TAOS COUNTY UNTIL 400 PM MDT... At 255 PM MDT, Doppler radar was tracking a strong thunderstorm near Jaroso, or 16 miles north of Questa, moving east at 20 mph. Nickel size hail will be possible with this storm. Locations impacted include... Jaroso, Costilla, Amalia and Garcia. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3682 10538 3691 10574 3700 10572 3700 10533 TIME...MOT...LOC 2055Z 284DEG 16KT 3694 10565 KJ
Special weather statement, Aug 9, 3:18 PM MDT, 20 minutes before
Special Weather Statement National Weather Service Albuquerque NM 318 PM MDT WED AUG 9 2017 NMZ528-531-092200- Far Northeast Highlands-Harding County- 318 PM MDT WED AUG 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARDING... NORTHEASTERN MORA AND SOUTH CENTRAL COLFAX COUNTIES UNTIL 400 PM MDT... At 318 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles southwest of Springer, moving east at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Springer and Miami. This includes Interstate 25 between Mile Markers 398 and 412. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3618 10482 3636 10480 3636 10434 3609 10438 TIME...MOT...LOC 2118Z 276DEG 16KT 3626 10472 54
Special weather statement, Aug 9, 3:22 PM MDT, 16 minutes before
Special Weather Statement National Weather Service Albuquerque NM 322 PM MDT WED AUG 9 2017 NMZ515-528-092200- Far Northeast Highlands-East Slopes Sangre de Cristo Mountains- 322 PM MDT WED AUG 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLFAX COUNTY UNTIL 400 PM MDT... At 322 PM MDT, Doppler radar was tracking a strong thunderstorm over Philmont Scout Ranch, or 21 miles west of Springer, moving east at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Cimarron, Philmont Scout Ranch, Rayado and Miami. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3639 10507 3657 10502 3654 10460 3632 10465 TIME...MOT...LOC 2122Z 282DEG 15KT 3647 10495 54
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 6:03 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 42 min |
| Aug 8, 6:42 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 2 hr |
| Aug 8, 6:44 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 46 min |
| Aug 8, 7:03 PM MDT | Areal Flood Advisory | ABQ | Union | 4 hr |
| Aug 8, 7:30 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 45 min |
| Aug 8, 7:32 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| Aug 8, 7:34 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| Aug 8, 8:00 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 31 min |
| Aug 8, 8:11 PM MDT | Special Weather Statement | ABQ | Union | 49 min |
| Aug 8, 8:15 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 45 min |
| Aug 8, 8:32 PM MDT | Special Weather Statement | ABQ | Guadalupe | 43 min |
| Aug 8, 8:35 PM MDT | Special Weather Statement | ABQ | Torrance | 40 min |
| Aug 8, 9:00 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Aug 8, 9:02 PM MDT | Special Weather Statement | ABQ | Guadalupe | 43 min |
| Aug 8, 9:15 PM MDT | Special Weather Statement | ABQ | Guadalupe | 45 min |
| Aug 8, 9:18 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 27 min |
| Aug 8, 9:46 PM MDT | Special Weather Statement | ABQ | Union | 29 min |
| Aug 8, 10:12 PM MDT | Special Weather Statement | ABQ | 48 min | |
| Aug 9, 2:30 AM MDT | Special Weather Statement | ABQ | Quay | 15 min |
| Aug 9, 2:47 AM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Aug 9, 3:07 AM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 26 min |
| Aug 9, 3:20 AM MDT | Special Weather Statement | ABQ | San Miguel | 25 min |
| Aug 9, 3:47 AM MDT | Special Weather Statement | ABQ | 28 min | |
| Aug 9, 4:15 AM MDT | Special Weather Statement | ABQ | Quay | 45 min |
| Aug 9, 4:53 AM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 112 min |
| Aug 9, 5:32 AM MDT | Special Weather Statement | ABQ | Curry | 28 min |
| Aug 9, 6:31 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Quay, Roosevelt | 119 min |
| Aug 9, 6:45 AM MDT | Flash Flood Warning | ABQ | Curry | 2 hr |
| Aug 9, 7:55 AM MDT | Areal Flood Advisory | ABQ | Roosevelt | 2 hr |
| Aug 9, 1:27 PM MDT | Special Weather Statement | ABQ | Santa Fe | 48 min |
| Aug 9, 1:51 PM MDT | Special Weather Statement | ABQ | Lincoln | 39 min |
| Aug 9, 2:09 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 16 min |
| Aug 9, 2:32 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 118 min |
| Aug 9, 2:50 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Aug 9, 2:55 PM MDT | Special Weather Statement | ABQ | Taos | 65 min |
| Aug 9, 2:55 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 50 min |
| Aug 9, 3:11 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 49 min |
| Aug 9, 3:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 45 min |
| Aug 9, 3:18 PM MDT | Special Weather Statement | ABQ | Mora | 42 min |
| Aug 9, 3:22 PM MDT | Special Weather Statement | ABQ | Colfax | 38 min |
| Aug 9, 3:41 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 49 min |
| Aug 9, 3:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 19 min |
| Aug 9, 4:00 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 45 min |
| Aug 9, 4:23 PM MDT | Special Weather Statement | ABQ | Mora | 52 min |
| Aug 9, 4:27 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 48 min |
| Aug 9, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 45 min |
| Aug 9, 5:05 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Aug 9, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 53 min |
| Aug 9, 5:11 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 49 min |
| Aug 9, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 46 min |
Nearby
Tornado Warnings in New Mexico, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.